Welcome, Guest. Please login or register.
July 08, 2020, 06:58:53 am

Login with username, password and session length


Members
  • Total Members: 35415
  • Latest: Dubguy
Stats
  • Total Posts: 755026
  • Total Topics: 63755
  • Online Today: 227
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 4
Guests: 168
Total: 172

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Bikyarvy and weight gain and high cholesterol...  (Read 404 times)

0 Members and 1 Guest are viewing this topic.

Offline dallas nk

  • Member
  • Posts: 56
Bikyarvy and weight gain and high cholesterol...
« on: June 11, 2020, 08:31:55 pm »
My doctor switched me to Bikyarvy in January from Triumeq to see if Triumeq has been the cause of my headaches but noticed cholesterol is high (Hdl and ldl all). Iím a tad concerned and wonder if I should switch back to Triumeq or give it a tad longer to see if balances out...have anyone of you experienced this?
09/20/2016-diagnosed cd4 41 cd%5.8 VL 34990
11/2016-post-poned treatment while awaiting to qualify for ARV study- cd4 29 cd%? VL?
12/2016-started treatment (Triumeq) this late because found out didn't qualify for research study
1/24/2017- cd4 233 cd%15 VL<40
4/27/2017 cd4 206 cd%18 VL <40
07/24/2017 cd4 227 cd%20.6 VL <40
10/31/2017 cd4 191 cd%23.9 VL 70
12/7/2017 cd4 248 cd%22.5 VL <40
1/30/2018 cd4 220 cd%27.5 VL <40
4/17/2018 cd4 295 cd%29.5 VL <40
8/9/2018 cd4 310 cd%31 VL <40
11/15/2018 cd4 293 cd%32.6 VL <40
02/12/2019 cd4 347 cd%31.5 VL <40
10/09/2019 cd4 380 cd%31.7 VL<40
01/30/2020 cd4 337 cd%37.4 VL 70(started Biktarvy)
06/05/2020 cd4 306 cd%38.3 VL 20

Online Matths

  • Member
  • Posts: 24
Re: Bikyarvy and weight gain and high cholesterol...
« Reply #1 on: June 12, 2020, 09:32:35 am »
Hi, there have been multiple reports that TAF (one drug in Biktarvy) is linkes to elevated lipids, including cholesterol. Whether TAF is the only culprit or itís the combo is I believe not clear at this point. One strategy to consider is to overall reduce the number of medications in your regime and switch to a 2-drug combo with proven efficacy and good safety, ie Dovato (thatís what Iím taking with good effects). You could discuss with your doc. Best Matt

Online bocker3

  • Member
  • Posts: 4,257
  • You gotta enjoy life......
Re: Bikyarvy and weight gain and high cholesterol...
« Reply #2 on: June 12, 2020, 12:39:03 pm »
First of all -- a high HDL is a GOOD THING!!!  The higher the better.

Having said that -- if this is a single instance of higher cholesterol results, I'm not sure that I would act on it (or spend any time worrying about it).  I'd wait and see what the trend looks like.

Of course -- you SHOULD talk with your doctor about it, he/she knows your history, we do not.

Mike
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2015 969/28% <20

Offline dallas nk

  • Member
  • Posts: 56
Re: Bikyarvy and weight gain and high cholesterol...
« Reply #3 on: June 18, 2020, 11:01:24 pm »
Thank you!
09/20/2016-diagnosed cd4 41 cd%5.8 VL 34990
11/2016-post-poned treatment while awaiting to qualify for ARV study- cd4 29 cd%? VL?
12/2016-started treatment (Triumeq) this late because found out didn't qualify for research study
1/24/2017- cd4 233 cd%15 VL<40
4/27/2017 cd4 206 cd%18 VL <40
07/24/2017 cd4 227 cd%20.6 VL <40
10/31/2017 cd4 191 cd%23.9 VL 70
12/7/2017 cd4 248 cd%22.5 VL <40
1/30/2018 cd4 220 cd%27.5 VL <40
4/17/2018 cd4 295 cd%29.5 VL <40
8/9/2018 cd4 310 cd%31 VL <40
11/15/2018 cd4 293 cd%32.6 VL <40
02/12/2019 cd4 347 cd%31.5 VL <40
10/09/2019 cd4 380 cd%31.7 VL<40
01/30/2020 cd4 337 cd%37.4 VL 70(started Biktarvy)
06/05/2020 cd4 306 cd%38.3 VL 20

Offline gafry53

  • Member
  • Posts: 15
Re: Bikyarvy and weight gain and high cholesterol...
« Reply #4 on: June 30, 2020, 06:41:35 am »
I started Biltarvy in January 202 and had bad gas and also weight gain belly fat.
Did not cholesterol checked yet

 


Terms of Membership for these forums
 

© 2020 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.